MathSciNet Relay Station
MathSciNet bibliographic data
MR1209959 58E12 (53C21 58E05)
Chang, Kung Ching; Liu, Jia Quan On Nirenberg's problem. Internat. J. Math. 4 (1993), no. 1, 35–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement